# SDR UPS05845656

- Difficulty date: October 13, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs283 Apit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 A-PIT STA 283 AT LWR FWD DOOR CUTOUT, EXTRUDED STIFFNER IS CORRODED OUT OF LIMITS.  REMOVED A-PIT LWR FWD DOOR CUTOUT STIFFNER IAW SRM 51-1-24 FABRICATED AND HEAT TREATED STIFFNER IAW DWG 5733892 AND INSTALLED STIFFNER AT STA 283 LWR FWD DOOR CUTOUT IAW DWG 5733892 AND SRM 51-1-20D.
